A 34-year-old female asked:
Disclaimer

i have had post nasal drip for the past few months. i am taking zyrtec. and flonase. i cannot take pseudoephedrine it makes heart race. what can i do?

1 doctor answer
Dr. John Chiu
Dr. John Chiu answered
56 years experience Allergy and Immunology
See allergist: If you have not responded to Zyrtec (cetirizine) or Flonase, it is time to consult an allergist. Pseudoephedrine provides decongestion but will not reduce the post-nasal drips.
Answered on Feb 16, 2020
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 35-year-old male asked:
Dr. Lori Semel
34 years experience Pediatrics
Yes: It is quite common to use flonase and zyrtec (cetirizine) together for treatment of seasonal allergies. There is noincreased risk from using both toge ... Read More
1
1 thank
A 34-year-old female asked:
Dr. Yash Khanna
56 years experience Family Medicine
Yes it is : If you are taking ibuprophen and psedophed, you can add Flonase and if needed Allegra (fexofenadine) or zyrtec to it and it is not unsafe.
6
6 thanks
A 39-year-old female asked:
Dr. Al Hegab
Dr. Al Hegab answered
39 years experience Allergy and Immunology
?: Chronic rhinosinusitis is what you have given your brief description, could be allergies, the good news is that you responded to treatment, you can lo ... Read More
A 19-year-old female asked:
Dr. Pierrette Mimi Poinsett
37 years experience Pediatrics
Allergy triggers: You might be a candidate for allergy desensitization shots. Are you able to avoid allergens? Make your bedroom as allergen free as possible. Here is a ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month